# SDR ABXA9500672

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Part number: 57714071
- Condition: Cracked
- Location: Bs 52
- Component: Doug, 57153545535N
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK-AROUND, FOUND A CRACK IN THE LEFT SIDE BRACE OF THE NOSE LANDING GEAR, JUST BELOW THE DOOR ATTACH POINT.  REPLACED THE LEFT SIDE BRACE IAW DC-8 MM 32-21-3, OPS CHECKED NORMAL.
